It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Help! Over-medicated and went from hypo to hyper

Re: Help! Over-medicated and went from hypo to hyper

[ Back to Messages ]

Message

Posted by Tami Rizer on September 27, 2000 at 00:50:05:

In Reply to: Help! Over-medicated and went from hypo to hyper posted by Daisy on September 25, 2000 at 23:41:10:

: Hi, My name is Tami Rizer and I have been on Snythroid for 2 years. Once they gave me Levoxyl by mistake at the drug store and my doctor went nuts, he said it wasn't very good for you and that it is a generic of Snythroid and I should never take that. It is known to make your hair fall out. I don't know if I have helped any.
Tami

I'm 19 and one year ago I was put on levoxyl (.075) because of low TSH levels. Unfortunately I put off my blood test for many months until last week and found out that I've become hyper, mimicking Grave's disease with abnormally high antibodies. My hair is falling out, I've lost a ton of weight and am basically a nervous wreck. My doctor told me to start taking 0.05, but shouldn't I stop taking anything at all for awhile? Will all of this be reversible? My doctor won't really tell me much--he's waiting for more test results.
: Any input would be appreciated, thanks

Hi


Follow Ups




All times are GMT -7. The time now is 09:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!